MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER SYSTEM

FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER SYSTEM
Model Number Ø40/12 CEMENTLESS LOCKABLE
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised due to infection on (b)(6) 2021, approximately two years following primary surgery.The entire reversed construct (40/12 cementless stem, 40/+3 humeral cup, 40mm centered glenosphere with screw, 24mm glenoid baseplate, 4 screws) was explanted, and an antibiotic spacer put in.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER SYSTEM
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12292523
Report Number3009532798-2021-00118
Device Sequence Number14487339
Product Code PHX
UDI-Device Identifier03701037303771
UDI-Public03701037303771
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberØ40/12 CEMENTLESS LOCKABLE
Device Catalogue Number317-4012
Device Lot NumberM1106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR